Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 125, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 7, 2016, 2:11 AM CDT for 4 counties in Tennessee. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2016, 2:11 AM CDT (07:11 UTC)
- Expired
- Jul 7, 2016, 2:45 AM CDT
- In force
- 34 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Cheatham County, TN, Davidson County, TN, Robertson County, TN, Sumner County, TN
The radar
The Nashville radar (KOHX), 31 km from the middle of the area, began a volume at 07:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 2:27 AM CDT | TSTM WND DMG | 1 W Nashville, TN | CORRECTED TIME. TREE DOWN ON HOME AT 38TH AVE N AT JOHN L DAVIS DR |
| Jul 7, 2:30 AM CDT | TSTM WND DMG | Nashville, TN | CORRECTED TIME. MULTIPLE TREES DOWN ACROSS THE COUNTY. OVER 8000 POWER OUTAGES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.2 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -461 J/kg
- Mixed-layer LCL
- 1413 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
828 WUUS54 KOHX 070711 SVROHX TNC021-037-147-165-070745- /O.NEW.KOHX.SV.W.0125.160707T0711Z-160707T0745Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 211 AM CDT THU JUL 7 2016 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN DAVIDSON COUNTY IN MIDDLE TENNESSEE... SOUTH CENTRAL ROBERTSON COUNTY IN MIDDLE TENNESSEE... NORTHEASTERN CHEATHAM COUNTY IN MIDDLE TENNESSEE... SOUTHWESTERN SUMNER COUNTY IN MIDDLE TENNESSEE... * UNTIL 245 AM CDT * AT 210 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COOPERTOWN... OR 9 MILES NORTHEAST OF ASHLAND CITY...MOVING SOUTHEAST AT 35 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... NASHVILLE...MADISON...HENDERSONVILLE...GOODLETTSVILLE... MILLERSVILLE...GREENBRIER...COOPERTOWN...BELLE MEADE...RIDGETOP... JOELTON...PLEASANT VIEW...BEAMAN PARK AND WHITES CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3635 8707 3648 8691 3630 8660 3611 8686 TIME...MOT...LOC 0710Z 316DEG 31KT 3636 8693 HAIL...1.00IN WIND...<50MPH $$ ROSE
2 follow-up statements
852 WWUS54 KOHX 070727 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 227 AM CDT THU JUL 7 2016 TNC021-037-147-165-070745- /O.CON.KOHX.SV.W.0125.000000T0000Z-160707T0745Z/ DAVIDSON TN-ROBERTSON TN-CHEATHAM TN-SUMNER TN- 227 AM CDT THU JUL 7 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR NORTHERN DAVIDSON...SOUTH CENTRAL ROBERTSON...NORTHEASTERN CHEATHAM AND SOUTHWESTERN SUMNER COUNTIES... AT 227 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MADISON...OR NEAR NASHVILLE...MOVING SOUTHEAST AT 35 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... NASHVILLE...MADISON...HENDERSONVILLE...GOODLETTSVILLE... MILLERSVILLE...GREENBRIER...COOPERTOWN...BELLE MEADE...RIDGETOP... JOELTON...PLEASANT VIEW...BEAMAN PARK AND WHITES CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3635 8707 3648 8691 3630 8660 3611 8686 TIME...MOT...LOC 0727Z 316DEG 31KT 3625 8680 HAIL...1.00IN WIND...<50MPH $$ ROSE
561
WWUS54 KOHX 070746
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
246 AM CDT THU JUL 7 2016
TNC021-037-147-165-070756-
/O.EXP.KOHX.SV.W.0125.000000T0000Z-160707T0745Z/
DAVIDSON TN-ROBERTSON TN-CHEATHAM TN-SUMNER TN-
246 AM CDT THU JUL 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DAVIDSON...SOUTH
CENTRAL ROBERTSON...NORTHEASTERN CHEATHAM AND SOUTHWESTERN SUMNER
COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3635 8707 3648 8691 3630 8660 3611 8686
TIME...MOT...LOC 0745Z 316DEG 31KT 3625 8680
$$
ROSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 11:14 PM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, Jul 6, 11:14 PM CDT, 2 hours 57 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1114 PM CDT WED JUL 6 2016 .UPDATE... FOR 06Z AVIATION DISCUSSION. && .DISCUSSION... Convection has continued to develop over far southern Illinois down into western Kentucky this evening as upper low now centered over far southern illinois near Carbondale with 50 knot mid level speed max just south of low center. Believe bulk of convection will remain north of Middle Tennessee but northeastern areas and the Upper Cumberland could get clipped with a few showers and a thunderstorms. Locally heavy downpours look to be the main concern. .AVIATION... 18Z TAF DISCUSSION. Kept TAFs to 6 lines for brevity sake. Used FM groups for best depictions. With this in mind, tried to tie all this up with current regional radar trends and short range model depictions of MCS associated activity transversing the mid state region on at least a couple of occasions thru 07/18Z. First impacts for terminals should be during the 06/22Z-07/03Z time frame with the second one from the 07/02Z-07/14Z time frame. During tstm activities, MVFR fog maybe experienced. Did not want to go with tstms throughout majority of forecast, but wanted to show potential of some lingering pcpn behind passages, and thus addressed with vcsh remarks. Ceilings on the whole will either be VFR TO MVFR. .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 6 AM CDT Thursday FOR Clay-Cumberland- Fentress-Jackson-Macon-Montgomery-Overton-Pickett-Putnam- Robertson-Smith-Stewart-Sumner-Trousdale. DISCUSSION......01/Boyd && .AVIATION... 06Z TAF DISCUSSION. Aviation interest should monitor terminal forecasts closely as thunderstorm complex nearing Kentucky border will sag southward overnight bringing showers and thunderstorms to the terminals. Mid level low now centered over far southern Illinois will move slowly eastward overnight. 40 knot southwesterly low level jet is impinging on surface boundary that stretches from west to east through central Kentucky. Jet has intensified last couple of hours. 45 knot northwesterly mid level jet intersecting low level jet far southwest Kentucky. Still seeing rather strong positive moisture flux divergence in southwest Kentucky. Conditions should improve after 10z to 12z all terminals. && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 6 AM CDT Thursday FOR Clay-Cumberland- Fentress-Jackson-Macon-Montgomery-Overton-Pickett-Putnam- Robertson-Smith-Stewart-Sumner-Trousdale. && DISCUSSION......01/Boyd AVIATION........01/Boyd
Hazardous weather outlook, Jul 6, 10:09 PM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1009 PM CDT WED JUL 6 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-071030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 1009 PM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TONIGHT SCATTERED STORMS EXPECTED OVERNIGHT MAY CAUSE ISOLATED FLOODING ...ESPECIALLY ACROSS THE EXTREME NORTH AND UPPER CUMBERLAND. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HEAT INDICES ARE ALSO EXPECTED TO CLIMB INTO THE LOW 100'S THURSDAY AND FRIDAY AT LOCATIONS WEST OF THE CUMBERLAND PLATEAU. A COLD FRONT WILL ALSO ENTER THE MID STATE FRIDAY...AND MAY TRIGGER STRONG TO SEVERE STORMS LATE IN THE DAY AND EVENING... ESPECIALLY ACROSS NORTHERN MIDDLE TENNESSEE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BECOME NECESSARY ON FRIDAY.
In the hours before
Local storm report, Jul 6, 9:28 PM CDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
928 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TSTM WND DMG 6 SSE GAINESBORO 36.28N 85.61W
07/06/2016 JACKSON TN 911 CALL CENTER
SEVERAL LIMBS REPORTED DOWN. TIME ESTIMATED BY RADAR.
&&
CORRECTED REMARKS
EVENT NUMBER OHX1600743
FBLocal storm report, Jul 6, 9:33 PM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
933 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 3 SW FAIRVIEW 35.95N 87.17W
07/06/2016 WILLIAMSON TN 911 CALL CENTER
TREE DOWN ON WALKER ROAD IN FAIRVIEW
0505 PM TSTM WND DMG 2 NNW LEIPERS FORK 35.92N 87.01W
07/06/2016 WILLIAMSON TN 911 CALL CENTER
TREE DOWN ON PARKER BRANCH ROAD.
0530 PM TSTM WND DMG 5 ESE THOMPSONS STATION 35.77N 86.82W
07/06/2016 WILLIAMSON TN 911 CALL CENTER
TREE DOWN ON BETHESDA ROAD. TIME ESTIMATED BASED ON
RADAR.
&&
EVENT NUMBER OHX1600744
EVENT NUMBER OHX1600745
EVENT NUMBER OHX1600746
SHAMBURGERLocal storm report, Jul 6, 9:36 PM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
936 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
07/06/2016 DAVIDSON TN 911 CALL CENTER
MULTIPLE REPORTS OF TREES DOWN ACROSS THE CITY.
&&
EVENT NUMBER OHX1600747
FBSpecial weather statement, Jul 7, 12:01 AM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1201 AM CDT THU JUL 7 2016
TNZ006>008-070545-
ROBERTSON TN-MONTGOMERY TN-SUMNER TN-
1201 AM CDT THU JUL 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR ROBERTSON...CENTRAL SUMNER AND
NORTHEASTERN MONTGOMERY COUNTIES UNTIL 1245 AM CDT...
AT 1201 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR GUTHRIE TO 9 MILES SOUTH OF
RUSSELLVILLE.
MOVEMENT WAS SOUTHEAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...WHITE HOUSE...MILLERSVILLE...GREENBRIER...COOPERTOWN...
RIDGETOP...CROSS PLAINS...PORTLAND...ORLINDA...ADAMS...CEDAR HILL...
BLACK JACK AND COTTONTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3651 8629 3638 8673 3641 8675 3637 8679
3636 8683 3638 8686 3637 8688 3639 8689
3637 8697 3663 8729 3664 8724 3665 8659
TIME...MOT...LOC 0501Z 307DEG 21KT 3663 8715 3671 8685
ROSESpecial weather statement, Jul 7, 1:15 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
115 AM CDT THU JUL 7 2016
TNZ007-008-070700-
ROBERTSON TN-SUMNER TN-
115 AM CDT THU JUL 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROBERTSON AND CENTRAL
SUMNER COUNTIES UNTIL 200 AM CDT...
AT 114 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SPRINGFIELD...MOVING EAST AT 35 MPH.
HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GALLATIN...SPRINGFIELD...HENDERSONVILLE...GOODLETTSVILLE...
WHITE HOUSE...MILLERSVILLE...GREENBRIER...COOPERTOWN...RIDGETOP...
CROSS PLAINS...CEDAR HILL AND COTTONTOWN.
LAT...LON 3657 8635 3636 8637 3634 8639 3631 8639
3631 8641 3634 8643 3632 8648 3635 8672
3641 8675 3639 8678 3636 8679 3637 8685
3638 8686 3637 8688 3639 8689 3638 8694
3639 8700 3640 8702 3657 8701
TIME...MOT...LOC 0614Z 274DEG 29KT 3648 8693
ROSESpecial weather statement, Jul 7, 1:42 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
142 AM CDT THU JUL 7 2016
TNZ005>008-023-025>027-070715-
CHEATHAM TN-ROBERTSON TN-MONTGOMERY TN-DAVIDSON TN-STEWART TN-
DICKSON TN-SUMNER TN-HOUSTON TN-
142 AM CDT THU JUL 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DAVIDSON...ROBERTSON...
NORTHERN DICKSON...EASTERN STEWART...CHEATHAM...SOUTHWESTERN
SUMNER...EASTERN HOUSTON AND MONTGOMERY COUNTIES UNTIL 215 AM CDT...
AT 141 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR SPRINGFIELD TO BIG ROCK. MOVEMENT WAS
SOUTHEAST AT 55 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE...SPRINGFIELD...ASHLAND CITY...ERIN...MADISON...
HENDERSONVILLE...GOODLETTSVILLE...MILLERSVILLE...GREENBRIER...
COOPERTOWN...LAKEWOOD...RIDGETOP...JOELTON...OLD HICKORY...
BIG ROCK...PLEASANT VIEW...ADAMS...VANLEER...
CEDAR HILL AND CUMBERLAND CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3660 8683 3627 8656 3625 8659 3621 8658
3622 8765 3661 8785
TIME...MOT...LOC 0641Z 334DEG 47KT 3657 8691 3657 8775
ROSEThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 10:26 PM CDT | Flash Flood Watch | OHX | Cannon, Cheatham, Clay, Cumberland, Davidson, DeKalb and 22 more | 20 hr |
| Jul 7, 12:01 AM CDT | Special Weather Statement | OHX | Robertson, Sumner | 44 min |
| Jul 7, 12:27 AM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 33 min |
| Jul 7, 1:02 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Macon, Montgomery, Robertson, Sumner and 1 more | 6 hr |
| Jul 7, 1:15 AM CDT | Special Weather Statement | OHX | Robertson, Sumner | 45 min |
| Jul 7, 1:42 AM CDT | Special Weather Statement | OHX | Cheatham, Montgomery, Robertson | 33 min |
| Jul 7, 2:44 AM CDT | Special Weather Statement | OHX | Wilson | 46 min |
| Jul 7, 3:12 AM CDT | Special Weather Statement | OHX | DeKalb, Jackson, Putnam, Van Buren, Warren, White | 33 min |
| Jul 7, 3:18 AM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Jackson, Putnam, Van Buren, Warren, White | 27 min |
| Jul 7, 3:27 AM CDT | Flash Flood Warning | OHX | Cheatham, Montgomery, Stewart | 6 hr |
| Jul 7, 3:36 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Rutherford, Sumner, Trousdale, Wilson | 6 hr |
| Jul 7, 4:47 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Williamson, Wilson | 28 min |
| Jul 7, 5:39 AM CDT | Flash Flood Warning | OHX | Stewart | 3 hr |
| Jul 7, 5:43 AM CDT | River Flood Warning | OHX | Davidson | 10 hr |
| Jul 7, 6:23 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Houston, Montgomery, Williamson | 4 hr |
| Jul 7, 6:45 AM CDT | Special Weather Statement | OHX | Rutherford | 30 min |
| Jul 7, 6:55 AM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Williamson | 4 hr |
| Jul 7, 6:55 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford, Williamson | 35 min |
| Jul 7, 7:13 AM CDT | Areal Flood Warning | OHX | Cheatham, Davidson, Macon, Montgomery, Robertson, Rutherford and 4 more | 6 hr |
| Jul 7, 7:18 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford | 27 min |
| Jul 7, 7:37 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee, Grundy | 38 min |
| Jul 7, 9:29 AM CDT | Areal Flood Warning | OHX | Montgomery, Stewart | 3 hr |
| Jul 7, 9:43 AM CDT | River Flood Warning | OHX | Montgomery, Robertson | 46 hr |
| Jul 7, 9:46 AM CDT | River Flood Advisory | OHX | Montgomery | 25 hr |
| Jul 7, 9:46 AM CDT | River Flood Advisory | OHX | Stewart | 13 hr |
| Jul 7, 2:14 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 31 min |
| Jul 7, 2:38 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Sumner | 37 min |
| Jul 7, 3:09 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale, Wilson | 36 min |
| Jul 7, 3:13 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Sumner, Wilson | 32 min |
| Jul 7, 3:20 PM CDT | Areal Flood Advisory | OHX | Macon, Robertson, Smith, Sumner, Trousdale, Wilson | 3 hr |
| Jul 7, 3:32 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Overton, Putnam, Smith and 1 more | 43 min |
| Jul 7, 3:35 PM CDT | Areal Flood Advisory | OHX | Clay, Jackson, Macon, Overton, Pickett, Smith and 1 more | 3 hr |
| Jul 7, 3:41 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Smith, Trousdale, Wilson | 34 min |
| Jul 7, 3:48 PM CDT | Special Weather Statement | OHX | Wilson | 42 min |
| Jul 7, 4:02 PM CDT | Areal Flood Advisory | OHX | Cumberland, Fentress, Jackson, Overton, Pickett, Putnam and 1 more | 3 hr |
| Jul 7, 4:02 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Overton, Pickett | 43 min |
| Jul 7, 4:11 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam, White | 34 min |
| Jul 7, 4:14 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, DeKalb, Putnam, Smith, Van Buren, White | 31 min |
| Jul 7, 4:44 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, White | 46 min |
| Jul 7, 4:50 PM CDT | Special Weather Statement | OHX | Warren | 40 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.